Structure Constants of the Weyl Calculus

  • Wen Deng

Abstract

We find some explicit bounds on the $\mathcal{L}(L^2)$-norm of pseudo-differential operators with symbols defined by a metric on the phase space. In particular, we prove that this norm depends only on the "structure constants" of the metric and a fixed semi-norm of the symbol. Analogous statements are made for the Fefferman-Phong inequality.
Published
2013-03-01
How to Cite
Deng, W. (2013). Structure Constants of the Weyl Calculus. MATHEMATICA SCANDINAVICA, 112(1), 112-128. https://doi.org/10.7146/math.scand.a-15236
Section
Articles